Browse "MA-Journal Papers(저널논문)" byAuthorChoe, Geon Ho

Showing results 1 to 36 of 36

1
A copula-based systemic risk measure: application to investment-grade and high-yield CDS portfolios

Choi, So Eun; Jang, Hyun Jin; Choe, Geon Horesearcher, APPLIED ECONOMICS LETTERS, v.27, no.15, pp.1264 - 1271, 2020-09

2
A factor contagion model for portfolio credit derivatives

Choe, Geon Horesearcher; Jang, Hyun Jin; Kwon, Soon Won, QUANTITATIVE FINANCE, v.15, no.9, pp.1571 - 1582, 2015-09

3
A new variance reduction method for option pricing based on sampling the vertices of a simplex

Park, Jong Jun; Choe, Geon Horesearcher, QUANTITATIVE FINANCE, v.16, no.8, pp.1165 - 1173, 2016-08

4
A universal law of logarithm of the recurrence time

Choe, Geon Horesearcher, NONLINEARITY, v.16, pp.883 - 896, 2003-05

5
Applications of ergodic theory to pseudorandom numbers

Choe, Geon Ho; Kim, Chihurn; Kim, Dong Han, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.35, no.1, pp.173 - 187, 1998-06

6
Assessment of time-varying systemic risk in credit default swap indices: Simultaneity and contagiousness

Choe, Geon Horesearcher; Choi, So Eun; Jang, Hyun Jin, NORTH AMERICAN JOURNAL OF ECONOMICS AND FINANCE, v.54, 2020-11

7
Average convergence rate of the first return time

Choe, Geon Horesearcher; DONG HAN KIM, COLLOQUIUM MATHEMATICUM, v.84/85, no.0, pp.159 - 171, 2000-06

8
Closed-form lower bounds for the price of arithmetic average Asian options by multiple conditioning

Choe, Geon Horesearcher; Kim, Minseok, JOURNAL OF FUTURES MARKETS, v.41, no.12, pp.1916 - 1932, 2021-12

9
Conditional correlation in asset return and GARCH intensity model

Choe, Geon Horesearcher; Lee, Kyung Sub, ASTA-ADVANCES IN STATISTICAL ANALYSIS, v.98, no.3, pp.197 - 224, 2014-07

10
Distribution of Discrete Time Delta-Hedging Error via a Recursive Relation

Park, Minseok; Lee, Kyungsub; Choe, Geon Horesearcher, EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, v.6, no.3, pp.314 - 336, 2016-08

11
Efficient algorithms for basket default swap pricing with multivariate Archimedean copulas

Choe, Geon Horesearcher; Jang, Hyun Jin, INSURANCE MATHEMATICS ECONOMICS, v.48, no.2, pp.205 - 213, 2011-03

12
Entropy and the randomness of the digits of pi

Choe, Geon Horesearcher; KIM DONG HAN, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.15, no.4, pp.683 - 689, 2000-10

13
Ergodicity and irrational rotations

Choe, Geon Horesearcher, PROCEEDINGS OF THE ROYAL IRISH ACADEMY. SECTION A: MATHEMATICAL AND PHYSICAL SCIENCES, v.93A, no.2, pp.193 - 202, 1993-06

14
Generalized continued fractions

Choe, Geon Horesearcher, APPLIED MATHEMATICS AND COMPUTATION, v.109, no.2-3, pp.287 - 299, 2000-03

15
HIGH MOMENT VARIATIONS AND THEIR APPLICATION

Choe, Geon Horesearcher; Lee, Kyung Sub, JOURNAL OF FUTURES MARKETS, v.34, no.11, pp.1040 - 1061, 2014-11

16
High precision numerical estimation of the largest Lyapunov exponent

Kim, Bong Jo; Choe, Geon Horesearcher, COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, v.15, no.5, pp.1378 - 1384, 2010-05

17
Limit properties of continuous self-exciting processes

Kim, Gunhee; Choe, Geon Horesearcher, STATISTICS & PROBABILITY LETTERS, v.155, pp.108558, 2019-12

18
Mod 2 normal numbers and skew products

Choe, Geon Horesearcher; Hamachi, T; Nakada, H, STUDIA MATHEMATICA, v.165, no.1, pp.53 - 60, 2004

19
Numerical computation of hitting time distributions of increasing Levy processes

Choe, Geon Horesearcher; Lee, Dong Min, STATISTICS & PROBABILITY LETTERS, v.119, pp.289 - 294, 2016-12

20
On normal numbers mod 2

Ahn, Young Ho; Choe, Geon Horesearcher, COLLOQUIUM MATHEMATICUM, v.76, no.2, pp.161 - 170, 1998-06

21
Pricing contingent convertible bonds: An analytical approach based on two-dimensional stochastic processes

Choe, Geon Horesearcher; Jang, Hyun Jin; Na, Young Hoon, STATISTICS & PROBABILITY LETTERS, v.148, pp.43 - 53, 2019-05

22
Pricing of American lookback spread options

Woo, Min Hyeok; Choe, Geon Horesearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.130, no.10, pp.6300 - 6318, 2020-10

23
Probability of multiple crossings and pricing of double barrier options

Choe, Geon Horesearcher; Koo, Ki Hwan, NORTH AMERICAN JOURNAL OF ECONOMICS AND FINANCE, v.29, no.Special SI, pp.156 - 184, 2014-07

24
Products of operators with singular continuous spectra

Choe, Geon Horesearcher, PROCEDDINGS OF SYMPOSIA IN PURE MATHEMATICS, v.51, no.0, pp.65 - 68, 1990-06

25
Recurrence of transformations with absolutely continuous invariant measures

Choe, Geon Horesearcher, APPLIED MATHEMATICS AND COMPUTATION, v.129, no.2-3, pp.501 - 516, 2002-07

26
Recurrence speed of multiples of an irrational number

Choe, Geon Horesearcher; Seo, BK, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.77, no.7, pp.134 - 137, 2001-09

27
Spectral types of skewed Bernoulli shift

Ahn, Y; Choe, Geon Horesearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.128, no.2, pp.503 - 510, 2000-02

28
SPECTRAL TYPES OF UNIFORM-DISTRIBUTION

Choe, Geon Horesearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.120, no.3, pp.715 - 722, 1994-03

29
Strong shift equivalence of 2 by 2 non-negative integral matrices

Choe, Geon Horesearcher; Shin, Sujinresearcher, MATHEMATIKA, v.44, no.88, pp.312 - 2, 1997-12

30
Tests of randomness by the gamblers ruin algorithm

Kim, Chihurn; Choe, Geon Horesearcher; Kim, Dong Han, APPLIED MATHEMATICS AND COMPUTATION, v.199, no.1, pp.195 - 210, 2008-05

31
The first return time test of pseudorandom numbers

Choe, Geon Horesearcher; Kim, DH, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.143, no.2, pp.263 - 274, 2002-06

32
The Khintchine constants for generalized continued fractions

Choe, Geon Horesearcher; Kim, C, APPLIED MATHEMATICS AND COMPUTATION, v.144, pp.397 - 411, 2003-12

33
The kth default time distribution and basket default swap pricing

Choe, Geon Horesearcher; Jang, Hyun Jin, QUANTITATIVE FINANCE, v.11, pp.1793 - 1801, 2011

34
The large homogeneous portfolio approximation with a two-factor Gaussian copula and random recovery rate

Choe, Geon Horesearcher; Kwon, Soon Won, JOURNAL OF CREDIT RISK, v.10, no.3, pp.137 - 158, 2014

35
Weakly mixing interval exchange transformation

Choe, Geon Horesearcher, MATHEMATICA JAPONICA, v.38, no.4, pp.727 - 734, 1993-06

36
WEIGHTED NORMAL NUMBERS

Choe, Geon Horesearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.2, pp.177 - 181, 1995-10

rss_1.0 rss_2.0 atom_1.0